Dr. Sini P.


Sini P


Assistant Professor in Mathematics
Department of Mathematics

University of Calicut, Thenhipalam
Kerala – 673 635 Phone:  +919447712539
This email address is being protected from spambots. You need JavaScript enabled to view it.This email address is being protected from spambots. You need JavaScript enabled to view it.


  • Ph.D. in Mathematics(Agust2017), University of Calicut
  • M.Sc. Mathematics(2002) University of Calicut
  • B.Ed Mathematics (2003)

Research Area:

Topology, Fuzzy Mathematics.


  1. Sini P.:Group of L-homeomorphisms and Lf- representability of permutation groups. Fuzzy Information and Engineering(2021) ISSN:1616-8658, 1616-8666, https://doi.org/10.1080/16168658.2020.179816.
  2. Sini P.:Completely Homogeneous c-spaces. Heliyon, 6(12),2020, ISSN:2405-8440 https://doi.org/10.1016/j.heliyon.2020.e05747.
  3. Kavitha T. and Sini P.:c-representability of Permutation Groups, Malaya Journal of Mathematik,8(2) 478-484(2020), ISSN: 2319-3786; 2321-5666 DOI:10.26637/MJM0802/0026
  4. Sini P.:Hereditary Homogeneous Generalized Topological Space. Iranian Journal of Mathematics and informatics, 14(2),  9-18 (2019), ISSN: 2008-9473, 1735-4463, DOI: 10.7508/ijmsi.2019.02.002.
  5. Sini P.: The Group of Homeomorphisms and the Cyclic group of Permutation, Palestine Journal of Mathematics, 8(2), 53–60 (2019), ISSN: 2219-5688.
  6. Sini P.: t-representability of Maximal Subgroups of  the Symmetric Groups, Journal of Advanced Studies in Topology,9(1)27-33(2018), ISSN 2090-388X,| 2090-8288, https://doi.org/10.20454/jast.2018.1294
  7. Sini P., Dhanya P. M. and Ramachandran P. T.:  On Completely Homogeneous L-topological Spaces, Annals of fuzzy mathematics and informatics, 12(5), 703-718(2016) ISBN- 2093-9310, eISSN-2287- 6235. 
  8. Kavitha T., Sini P., and Ramachandran P. T.: On the Group of Closure Isomorphisms, Journal of Advanced Studies in Topology, 7(3)132-136 (2016), ISSN 2090-388X, 2090-8288
  9. Sini P and Ramachandran P. T.: On t-representability  of the Cyclic Subgroups of  the Symmetric Group- I, International Journal of Pure and Applied Mathematics Vol. 106, No.3 (2016), 851-857 ISBN: 1311-8080 (Printed Version) ISBN: 1314-3395 ( online Version) DOI: 10.12732/ijpam.v106i3
  10. Sini P.:Group of L-homeomorphisms and permutation groups, IOP Journal of Physics: Conference Series (accepted) ISSN: 1742-6588, 1742-6596                                                                 Papers Presented at  Conferences and Seminars
  1. Sini P.and Ramachandran P. T.:On t-representability of the Cyclic Subgroups of the Symmetric Group- I, International Conference on “Mathematics” on 26-11-2015 to 28-11- 2015 at the University of Kerala in collaboration with International Multidisciplinary Research Foundation.
  2. Sini P.  “On f-representability of Dihedral groups,” International Conference on “ Advances in Applied Mathematics, Material Science and Nanotechnology for Engineering and Industrial Applications ” on 07-01-2016 to 09-01-2016 at Federal Institute of Science and Technology.
  3. Sini P.  “Homogeneity in Generalized Topological Spaces,” MESMAC International Conference on Existence and Expression: Science, Philosophy and Art on 14-02-2017 to 16-02-2017 at MES Mampad College, Malappuram.
  4. Sini P. “Group of Homeomorphisms and Maximal Subgroups of Symmetric Group,” 29 the  Kerala Science Congress on 28-01-2017 to 30-01-2017 at Marthoma College, Thiruvalla.
  5. Sini P.  Lf representability of Cyclic Permutation Groups, International conference on Advances in Applicable Mathematics on 07th and 08th December 2017 at Bharathiyar University.
  6. Sini P.  Completely Homogeneous C-spaces, International Workshop and Conference on Topology and Applications from December 5th to 11th,2018 at Ragagiri School of Engineering and Technology.
  7. Sini P. “Invertible Generalized Topological Spaces,” MESMAC International Conference on Applying Theory: Paradigms, Practices Faultlines on 14-01-2020 to 16-01-2020 at MES      Mampad College, Malappuram.
  8. Sini P. “The group of L-homeomorphisms and Permutation Groups,” 2nd International Conference on Mathematical Modeling and Computational Methods in Science and Engineering from 22-01-2020 to 24-01-2020 at Alagappa University.

Teaching Experience:

  • Assistant Professor, Department of Mathematics, University of Calicut, Kerala, India. December 2010 -till date
  • Higher Secondary Senior Teacher, Govt Higher Secondary Schools from June 2007 to December 2010.
  • Lecturer, Calicut University Institute of Engineering and Technology from October 2003 to May 2007
Currently Teaching
Algebraic Graph Theory
Courses Taught
MSc courses: Algebra-I, Algebra-II, Number Theory, Topology, ODE and Calculus of Variation, Functional Analysis, Complex Analysis, Advanced Topology, Advanced Functional Analysis,  Algebraic Graph Theory. Graph Theory.                                                                                                                    MPhil Courses:  Research Methodology, Topology

Contact Us

Department of Mathematics
University of Calicut
Thenhipallam PO
Malappuram - 673635 PIN
Copyright © 2017 University of Calicut. All Rights Reserved | Powered By CUCC